# SDR 2008UALA02680

- Difficulty date: May 5, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW BOTTLE PRESSURE.  REPLACED O-RINGS IN VALVE ASSEMBLY. AC OK FOR SERVICE
